EconPapers    
Economics at your fingertips  
 

Inequalities Involving Essential Norm Estimates of Product-Type Operators

Manisha Devi, Ajay K. Sharma, Kuldip Raj and Ming-Sheng Liu

Journal of Mathematics, 2021, vol. 2021, 1-9

Abstract: Consider an open unit disk D=z∈ℂ:z

Date: 2021
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/jmath/2021/8811309.pdf (application/pdf)
http://downloads.hindawi.com/journals/jmath/2021/8811309.xml (application/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jjmath:8811309

DOI: 10.1155/2021/8811309

Access Statistics for this article

More articles in Journal of Mathematics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jjmath:8811309